# SDR AALA202412099972

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER PASSENGER DOOR 832 AT AFT GALLEY AREA IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
